Tuesday, September 02, 2014

Tuesday, July 01, 2008 audrey, Community Member, asks

Q: i have a pill oval shaped with M365 on it can you tell me what it is

Answer This
Answers (3)
tina the trainer, Community Member
7/ 1/08 7:06pm

After researching it a bit it looks like it is either vicodin or norco. Both of which are anarcotic and either acitominaphin or ibuprofen blended together. It looks like it is a lower dose compaed to what I know and saw. I just had MAJOR back surgery and I have Fibromyalgia so I am in constant pain and have to take Norco several times a day. My Norco says 367. So I looked into it for you and it is either one of the two that I mentioned above!!!

 

Good luck...

Tina

Reply
Johnnyk, Community Member
10/26/10 8:51pm

Thank you Tina. Can you help me by telling me where I can go for chronic pain relief? My Dr. is not listening. 

Reply
Pain sucks, Community Member
12/12/11 6:25pm

ssspp

Reply
Pain sucks, Community Member
12/12/11 6:31pm

To answer your question about your dr not listening,

go to an orthopedic doctor explain where the pain

is and what meds you have tried. I want to caution

you that pain pills can be addictive and I would avoid

Percocet just my opinion but they make you sicker to

your stomach and give you a headache when you start

to come down off one. Also they are far harder to quit

than norcos not that they make you high or anything

but oxycodone is a strong drug so see if you can get

by on norcos or vicodins or just Aleve or something.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By audrey, Community Member— Last Modified: 01/16/14, First Published: 07/01/08